Toggle Main Menu Toggle Search

Open Access padlockePrints

Excision in cyclic type homology of Fréchet algebras

Lookup NU author(s): Dr Zinaida LykovaORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


It is proved that every topologically pure extension of Fréchet algebras 0 → I → A → A/I → 0 such that I is strongly H-unital has the excision property in continuous (co)homology of the following types: bar, naive-Hochschild, Hochschild, cyclic, and periodic cyclic. In particular, the property holds for every extension of Fréchet algebras such that I has a left or right bounded approximate identity.

Publication metadata

Author(s): Lykova ZA; Brodzki J

Publication type: Article

Publication status: Published

Journal: Bulletin of the London Mathematical Society

Year: 2001

Volume: 33

Issue: 3

Pages: 283-291

ISSN (print): 0024-6093

ISSN (electronic): 1469-2120

Publisher: Oxford University Press


DOI: 10.1017/S0024609301007998


Altmetrics provided by Altmetric